# SDR DL73S982089

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR CUTOUT WAS WITH AN EXISTING REPAIR ALONG THE FWD EDGE.  UPON REMOVAL OF THE REPAIR ADDITIONAL DAMAGE WAS FOUND.  REPAIRED PER ERA 332286-14.
